# SDR SWAA2021081607327

- Difficulty date: August 12, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 58,525 hours, 28,803 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR ESCAPE SLIDE BOTTLE PRESSURE BELOW LIMITS ; / [01] REMOVED AND INSTALLED FWD SERVICE DOOR EMERGENCY ESCAPE SLIDE PER MT 725-61-06
